Get your Health question answered in 3 easy steps

175 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 18 years

I will be looking into your question and guiding you through the process. Please write your question below.

How to reduce serum creatinine & to find the best combination of medicines in hypertension ?

how to reduce serum creatinine & to find the best combination of medicines in hypertension Hi my father is suffering from high BP, daibetes, Glaucoma & his urine creatinine is 3.2. He is at present taking Terazosim hcl, atorvas, Minipress & Nicardia. Is the combination is Ok for him? His age is 62yrs.
Fri, 29 Apr 2011
Report Abuse
Question is related to
Diseases and Conditions ,  
Drug/Medication
Medical Topics ,  
General & Family Physician 's  Response
Dear Shilpi,thanks for query.Please get in touch with a nephrologist.Rise in creatinine indicates damage to kidneys and needs careful evaluation and treatment.Strict control of blood pressure and diabetes is must.And this is must .bye and take care.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

my serum creatinin levelwasranging froim 2 t o2.7 for thepast ten years .it increasedto 3.2 in november2012.now it has gone up to 3.7 . iam diabetic& hypertensive since 1986 at present both are under control i am takig the following medicines fordiabetes-volix .3 3 times levimir-24 unit at night actrapid insulin-6 units-12 units -10 units 3 timesa day for bp arkamin 3 times minipress xl 7.5 morning starpressxl 50 morning benace 5 morning night doxacard2 night kidney problem ckd stage 3 ketosteril 3 daily nodosis 3 daily phostat twice daily coq 300 morning i am 72 years old & my weight is 72 kg & for varius other ailments i take clopigrel neksium 40 nervz b neugaba m nephrocaps orofer xt i am worried about increase in serum creatinin plese advise how to control my e mail id is YYYY@YYYY

doctor1 MD

Hi doctor, My father is 81 years old and he is cardiac patient and his TURP is done in the year 2005. He his having a problem of high Serum creatinine that is 2.5 and Blood Urea Nitrogen is also 35. Please guide what should he do to reduce sr. creatinine ? Regards.. Rakhshi

doctor1 MD

My father (Aged 75 years, patient with high BP since last 30 years) was diagonised suffering from GRADE 3 Prostatomegaly (after carrying out ultrasound test + CT Scan). Also, Gross PVR with Chronic Cystitis was the impression given in these reports. (Pre void - 2547 cc PVR - 1498) Serum creatinine in blood was found around 4.5 mg/dl. Since last 4 weeks, he is with Foley s bulb (initially for evacuating the urine blocked). Now, after 4 weeks, Serum creatinine is found reduced to 2.1 mg/dl. potassium - 4.3 mmo/lSodium - 148 mmo/l As per latest ultra sound report (after 4 weeks): -Grade 3 Prostatomegaly with Chronic Cysts -Bilateral Moderate Hydrourteronephrosis -Bilateral Renal Cortical Cysts Other aspects: -Right Kidney: Moderate dilatation pelvicaliceal system and ureter noted. Cortical Cyst in upper pole measuring 3.7 x 3.0 cm. -Left Kidney : Moderate dilatation pelvicaliceal system and ureter noted. Cortical Cyst in upper pole measuring 2.5 x 2.1 cm. -Urinary bladder : Gross mucosal thickening noted. -Prostrate: Enlarged in size with normal echogenisity. Weight - 180 gms. My queries are: - Are the Cortical Cysts in Kidneys need to be treated to further reduce serum creatinine to normal level ? - (Note: He is strictly following diet - low sodium, low potassium + medicine for BP changed + Blocked urine emptied in last 4 weeks). No back pain, No pain near hip.... complaint, - Still, is it recommended to have Foley s bulb/tube for 3 to 4 weeks ? - Can enlarged prostrate can be shrinked using medicines for improving lower urinary tract /passage ? (Note: As per my father, even 4 weeks back, he is releasing urine freely - not aware that some amount blocked inside itself) - no inflammation etc - -How to improve bladder distended bladder (thickned walls) ? Any medicines recommended at this stage ? Kindly suggest. -

Recent questions on Glaucoma

doctor1 MD

What is the cause of sudden severe nose bleeds that are hard to stop. man aged 60, eye treatment for glaucoma and swelling at back of eyes. hypertension but controlled with medication Is this serious. Has had needles in eyes for pressure, has had other nose bleeds but not as bad as this one. Am concerned!

doctor1 MD

am on several medications the most recent for glaucoma. Xalatan and pilocarpine. this may not be
connected to how I feel today. Extreme perspiration but feel cold nauseaous and diarrhoea. Also suffer with ulcerative colitis and take Azathiaprin.

doctor1 MD

I am having pain in lower left quadrant, was constpated, took laxative with good results, no temp, numbness in left leg, doc dx me with sciatic-put on medrol dose pack, copleted 2wks ago. Now passiing long stringy matter with some mucus in stool, on daily fiber therapy. my doctor will not return my call, ER offers no help. Pain is not relieved by anything I try. Age 50, 190lbs, have asthma, depression, ^bp, glaucoma, pvc's.disc protrusion, c5-6 thoracic area and lumbar, hx of gasto duodenal ulcers. meds xanax 1mg tid prn anxiety, prozac 80mg qd, lorcet 10mg tid prn pain, duragesic patch q 48hrs, bp med qd ,xalatin ophth. gtt ou qd. surgery-hystorectomy,appendectomy, cervical fusion

doctor1 MD

For 3 yrs. I have been passing odd things in my stool.Started with gravelly looking layers in my stool.Passed a yellow thing with some hair and black shiny square like tar. It was sticky.After a while ,quit passing those odd things and started...

doctor1 MD

my husband, 75, still working, engineer, takes lisinopril and various glaucoma eyedrops has been having episodes of not being able to make himself understood, speech not garble, but making no sense. Always at night, next morning perfectly OK>...

doctor1 MD

I'm a 57 year old female with minor cataracts in both eyes. I was advised to wait till the cataracts mature for surgery. I have short-sightedness (myopia). However, I now use low-level glasses for reading. I have hypertension and take 50 mg of...

doctor1 MD

I have recently had lazer treatment for narrow angle glaucoma in both eyes. Within a day after the treatment for the second eye I am now experiencing vertigo. Is this a side effect of the treatment or is it something I should be seeing my regular physician for? I have my next appt. with my opthalmologist on Wednesday.